Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 178 found articles
 
 
  An inequality on the edge lengths of triangular meshes
 
 
Title: An inequality on the edge lengths of triangular meshes
Author: Jiang, Minghui
Appeared in: Computational geometry
Paging: Volume 44 (2011) nr. 2 pages 4 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands